Tohoku Mathematical Journal

Inductive limit and infinite direct product of operator algebras

Zirô Takeda

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 7, Number 1-2 (1955), 67-86.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245105

Digital Object Identifier
doi:10.2748/tmj/1178245105

Mathematical Reviews number (MathSciNet)
MR0074800

Zentralblatt MATH identifier
0065.34903

Subjects
Primary: 46.2X

Citation

Takeda, Zirô. Inductive limit and infinite direct product of operator algebras. Tohoku Math. J. (2) 7 (1955), no. 1-2, 67--86. doi:10.2748/tmj/1178245105. https://projecteuclid.org/euclid.tmj/1178245105


Export citation

References

  • [1] J. DIXMIER, Formes lineaires sur un anneau d'operateurs, Bull. Soc. Math. France, Vol 81(1953), pp. 9-39.
  • [2] E. L. GRIFFIN, Some contributions to the theory of rings of operators, Trans Amer. Math Soc., Vol. 75(1953), pp.471-504.
  • [3] S. KAKUTANI, Notes on infinite product measure spaces, II, Proc. Imp. Acad Tokyo Vol. 19(1943), pp.184-188.
  • [4] I. KAPLANSKY, Normed algebras, Duke Math. Journ., Vol. 16(1949), pp.399-418
  • [5] Y. MISONOU, On the direct-product of W*-algebras, this journal Vol.6(1954), pp. 189-204,
  • [6] F. J. MURRAY AND J. VON NEUMANN, On rings of operators I, Ann. of Math., Vol. 37(1936), pp. 116-229.
  • [7] F. J. MURRAY AND J. VON NEUMANN, On rings of operators IV, Ann. of Math Vol. 44(1943), pp.716-808.
  • [8] J. VON NEUMANN, On infinte direct products, Compositio Mathematica, Vol. (1938), pp 1-77.
  • [9] R. PALLU DE LA BARRIERE, Sur les algebres d'operateurs dans les espace hilbertiens, Bull. Soc. Math. France, 82(1954), pp. 1-52.
  • [10] I. E. SEGAL, Abstraot drobability spaces and a theorem of Kolmogoroff, Amer Journ. Math. Vol. 76(1954), pp.721-732.
  • [11] A. L. SHIELDS, Measure on a projective limit, Bull. Amer. Math. Soc., Vol. 6 (1954), p.52.
  • [12] Z. TAKEDA, On the representations of operator algebras, Proc. Japan Acad., Vol. 30(1954), pp.299-304.
  • [13] Z. TAKEDA, On the representations of operator algebras, II, this journal, Vol. (1954), pp.212-219.
  • [14] T. TURUMARU, On the direct-product of operator algebras, I. II, III, thi journal, Vol. 4(1952), pp 242-251; Vol. 5(1953), pp. 1-7 and Vol. 6(1954), pp. 208-211.